# SDR DXTA2024031811204

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20667
- Aircraft time: 8,083 hours, 4,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Acoustic Panel
- Part number: UNKNOWN
- Condition: Leaking
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UP TO ABOUT 15,000 FEET THE MAIN CABIN DOOR HAS A LOUD SQUEAL.  REMOVED FAILED CABIN DOOR SEAL P/N: 1005332313-003 S/N: NSN AND NSTALLED CUSTOMER SUPPLIED NEW CABIN DOOR SEAL P/N: 1005332313-003 S/N: NSN. PERFORMED OPS/LEAK, OPS/LEAK CHECKS GOOD WORK DONE REF. CL-350 AMM 52-11-09
